# SDR GLBA2016080300602

- Difficulty date: August 3, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 37,751 hours, 45,150 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 198
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND STRINGER 16 DEEPLY PITTED WITH CORROSION AT BS 198.25.   MAJOR REPAIR.
